# SDR AALA202504219527

- Difficulty date: April 20, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 42,999 hours, 17,036 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Warning Message
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INBOUND INTO PSP DUE TO THE FLIGHT CREW REPORTING A NOSE WHEEL STEERING FAULT MESSAGE HAD DISPLAYED ON ECAM WHILE ENROUTE. THE AIRCRAFT LANDED SAFELY AT PSP AND WAS TOWED TO THE GATE.   (OPEN)
